# SDR IPXA2023032692264

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 63,544 hours, 21,167 cycles
- System (JASC): 3400 · Navigation System
- Part: Radar
- Condition: Warning Message
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** -WEATEHR SYSTEM FAIL WXR SYS STATUS MESSAGE`R&R WXR TRANSCEIVER IAW AMM 34-43-01. OPS CK GOOD.
